Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2017 | Journal Article | LibreCat-ID: 54046
Khanjani Shiraz, R., Charles, V., Tavana, M., & Di Caprio, D. (2017). A redundancy detection algorithm for fuzzy stochastic multi-objective linear fractional programming problems. Stochastic Analysis and Applications, 35(1), 40–62. https://doi.org/10.1080/07362994.2016.1248780
LibreCat | DOI
 

Filters and Search Terms

issn=1532-9356

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed